4 doctors weighed in:

My 9 yr old gave my 4 yr old 3 melatonin tablets (5 mg tablets). Will this hurt her? Should she be brought to the er?

4 doctors weighed in
Dr. Visalakshi Vallury
Family Medicine
1 doctor agrees

In brief: Poison control

Call poison control immediately 1800 222-1222 or go to the ER immediateLy

In brief: Poison control

Call poison control immediately 1800 222-1222 or go to the ER immediateLy
Thank
Dr. Lori Semel
Pediatrics

In brief: Melatonin

There is no such thing as a melatonin overdosage.
Scientist tried to find lethal dose and were unable. For your peace of mind, give a call to your local poison control. For sure 15 mg is nothing to worry about.

In brief: Melatonin

There is no such thing as a melatonin overdosage.
Scientist tried to find lethal dose and were unable. For your peace of mind, give a call to your local poison control. For sure 15 mg is nothing to worry about.
Thank

In brief: Melatonin

In my experience, this will likely make her drowsy but I haven't seen toxicity, even with much higher doses.
Nevertheless, call Poison Control and run it by them.

In brief: Melatonin

In my experience, this will likely make her drowsy but I haven't seen toxicity, even with much higher doses.
Nevertheless, call Poison Control and run it by them.
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available